Facebook Pixel
EmpowHER Guest

I have horrible pain and abdominal boating during ovulation...help!

By Anonymous October 23, 2014 - 4:39pm
Rate This

My Gyno calls it "mittelschmerz" and tells me to take aspirin during my OV time. That doesn't help, it feels more like my entire abdomen has been kicked by a horse- and I am so bloated in my entire abdomen that I look 6 months pregnant. I feel terrible like I'm dying during my OV week and my Gyno isn't offering any help for me. I'm miserable and don't know where to turn- I'm desperate and can't find anyone to help me with this issue. I can barely function and feel completely "out of it" during my OV time. When my OV week is over- I go back to normal. Please help!!

Add a Comment1 Comments



Hello Anonymous and welcome to EmpowHER.

The time period around ovulation -- when estrogen levels go up -- can really hit women in unexpected ways,including bloating.

Diuretics, which are sometimes called water pills, promote the production of urine and can reduce bloating and fluid retention. If you are on birth control pills, a change in pills may also be a way to reduce your bloating.

In any case, your gynecologist doesn't seem interested in helping you and you may want to consider finding another doctor who will take your concerns seriously.

Hope that helps,


October 23, 2014 - 6:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.